# SDR DALA2024010500202

- Difficulty date: January 3, 2024
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N665DN
- Make and model: Boeing 757232
- Aircraft serial: 25013
- Aircraft time: 97,721 hours, 44,548 cycles
- System (JASC): 7900 · Engine Oil System (Airframe Furnished)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

SHIP 0665 -DIV/IFSD/DE- DIVERSION TO TPA DUE TO LEFT ENGINE OIL FILTER ADVISORY MESSAGE. CREW FOLLOWED QRH AND SHUTDOWN ENGINE. CORRECTIVE ACTION: CHECKED MCD'S AND OIL FILTER, FOUND METAL DEBRIS IN OIL FILTER. ANALYZED MATERIAL AND FOUND M50 BEARING MATERIAL. ENGINE REPLACED. (ATA 7934/ RI 367)
